# SDR HYIA20221114001

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 38,353 hours, 43,769 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 082255045
- Condition: Corroded
- Location: Lt Wing
- Part time: 38,353 hours, 43,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A SPOT OF CORROSION WAS VISUALLY IDENTIFIED ON THE LEFT HAND UPPER AFT OUTBOARD FORWARD WING ATTACH FITTING (P/N: 0822550-45). IT IS LOCATED ON THE BOTTOM FACE OF THE UPPER HORIZONTAL LEG OF THE FITTING AND MEASURES APPROXIMATELY .674 INCHES LONG, .320 INCHES WIDE, AND .020 INCHES DEEP. THIS CORROSION IS CONSISTENT WITH OTHERS FOUND USING A VISUAL INSPECTION TECHNIQUE. THIS FITTING WILL BE REPLACED USING NEW PARTS.
